# SDR SIMA200700807

- Difficulty date: January 4, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N707EB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145195
- Aircraft time: 15,844 hours, 14,269 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14530645411
- Condition: Corroded
- Location: Fuselage
- Part time: 15,844 hours, 14,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUS LEFT OMEGA BEAM REPAIR CORRODED AT FRAME 20.  REMOVED EXISTING REPAIR.  CLEANED AND TREATED AREA.  FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW EMB SRM 53-00-10.  RETURNED AIRCRAFT TO SERVICE.
